# SDR SWIA2018110645249

- Difficulty date: October 10, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 39,700 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSS BEAM CAP, 27RBL AT FS589.0 (C-CHECK) RO: 11/02/2018 REMOVED CORROSION FROM CROSS BEAM CAP, 27RBL AT FS589.0 IAW SRM.
